# SDR CA960315004

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: N131858
- Condition: Worn
- Location: Lt Eng Starter
- Part time: 1,608 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)PILOT REPORT LH ENGINE WILL NOT TURN OVER AND START BUTTON WILL NOT STAY IN. STARTER REPLACED. BRUSH AND CONNECTOR ASSEMBLY WORN BEYOND LIMITS.
